# SDR FDEA201007192597

- Difficulty date: July 19, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA30761
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FUSELAGE SKIN STA 1746 TO STA 1758 LONGERON 48L. EXISTING REPAIR AT FUSELAGE SKIN STA 1746 TO STA 1758 LONGERON 48L EVALUATED AND FOUND NOT IAW ANY SRM REPAIR SCHEME.  EXISTING REPAIR DOUBLER REMOVED IAW SRM 51-31-01 VOL II REV 96 AND NEW REPAIR CARRIED OUT IAW SRM 53-20-00 FIG 6 VOL I, REV 96.  EO8-5100-7-5001, A7, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
